Advanced search

Higher order approximations for integral equations in potential theory

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Stevens, K, and Gilbert De Mey. 1978. “Higher Order Approximations for Integral Equations in Potential Theory.” International Journal of Electronics 45 (4): 443–446.
APA
Stevens, K, & De Mey, G. (1978). Higher order approximations for integral equations in potential theory. INTERNATIONAL JOURNAL OF ELECTRONICS, 45(4), 443–446.
Vancouver
1.
Stevens K, De Mey G. Higher order approximations for integral equations in potential theory. INTERNATIONAL JOURNAL OF ELECTRONICS. 1978;45(4):443–6.
MLA
Stevens, K, and Gilbert De Mey. “Higher Order Approximations for Integral Equations in Potential Theory.” INTERNATIONAL JOURNAL OF ELECTRONICS 45.4 (1978): 443–446. Print.
@article{207785,
  author       = {Stevens, K and De Mey, Gilbert},
  issn         = {0020-7217},
  journal      = {INTERNATIONAL JOURNAL OF ELECTRONICS},
  language     = {eng},
  number       = {4},
  pages        = {443--446},
  title        = {Higher order approximations for integral equations in potential theory},
  url          = {http://dx.doi.org/10.1080/00207217808900931},
  volume       = {45},
  year         = {1978},
}

Altmetric
View in Altmetric